Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took primolut for ovarian cyst. Had heavy mensuration with bad smell. Is it normal?

I missed my period for two weeks last October and after that I had a heavy menstruation for 15 days and when I go to an OB Gyne, I had an ultra sound and blood test , the doctor said that I have an ovarian cyst and she ask me to take Primolut Nor 3x a day for 21 days, I started taking the medicine last November 1, after continuous taking of medicine, last Nov. 13 day I had my heavy menstruation again for 4 days and after that there are still brown or black bloods with bad smell coming until now, is this normal because of the medicine that I’m taking or do I need to go to the doctor again?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
If your periods have become lighter and is now brownish black, it is no cause for worry. There is no need to see the doctor again. Periods are likely to be a little different than your usual, once you have taken hormones.
Period irregularities like yours, occurs once in a while, due to hormonal disturbances, and then gradually settle down. If it is a one off, do not worry. Hopefully your successive periods will be normal.
Best wishes.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor